# SDR C2XA07SH084

- Difficulty date: October 22, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 553
- Aircraft time: 12,496 hours, 10,285 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01516
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLIGHT 2449 - SHV - PILOT REPORTED LVL AT FL260 SLOW LOSS OF CABIN PRESSURE AT CABIN ALT 9500FT TRIED QRH AND MANUAL CONTROL BUT CABIN THEN WENT QUICKLY UP TO 10,500, 12,500 AND PEAKED AT 14,000FT CABIN ALT.  PAX O2 MASKS AUTO DEPLOYED AND WERE USED.  FAILURE OF CPAM OR ELECTRO PNEUMATIC VALVE.  MAINTENANCE REMOVED AND REPLACED MANUAL CONTROLLER IAW EMB 135 AMM 21-31-02.  PERFORMED ALL OPS CHECK, ALL OPS CHECK GOOD NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
